MathSciNet Relay Station
MathSciNet bibliographic data
MR402355 41A50
Dunham, Charles B. Rational approximation with a vanishing weight function and with a fixed value at zero. Math. Comput. 30 (1976), no. 133, 45–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement